# SDR QMLA2010070510032

- Difficulty date: July 5, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N62GA
- Make and model: Pilats PC1245
- Aircraft serial: 259
- Aircraft time: 4,592 hours
- Engine: Pwa PT6A67B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110108
- Part serial: 98234H5119
- Condition: Cracked
- Location: Cockpit
- Part time: 4,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT WINDSHIELD, OUTER LAYER, OCCURRED WHILE PARKED.
